Conferences & Events > Annual Scientific Meeting > Annual Meeting > Agenda

2022_ASM/2022_Virtual_ASM_Banner_transparent-01.png

Register

Preliminary Agenda

As of January 8th, the 2022 ACMT Annual Scientific Meeting will be a fully virtual event. Sessions will be recorded and made available to registrants after the event for on-demand viewing. All times listed below are in Eastern Time Zone (ET).

Friday, March 11, 2022

9:45 - 10:00 AM ET
Welcome & Introductions
10:00 - 10:30 AM ET COVID-19 Vaccination Surveillance and Safety: VITT
Beverly J. Hunt, MD, OBE, Professor of Thrombosis and Haemostasis, Guy's and St Thomas' NHS Foundation Trust and King's College London, UK
10:30 - 11:15 AM ET
Donovan Lecture: Neurobiology of Addiction
Eliot L. Gardner, PhD, Chief, Neuropsychopharmacology Section, National Institute of Drug Abuse, Baltimore, MD
11:15 - 12:15 PM ET
Platform Session 1
12:15 - 12:45 PM ET
Break (30 min)
12:45 - 1:15 PM ET Moderated Poster Forum 1
1:15 - 1:45 PM ET
PON1 Q192R, Nerve Agent and Gulf War Illness: The Power of Gene-Environment Interaction
Robert W. Haley, MD, Professor of Internal Medicine and Director of the Division of Epidemiology, Internal Medicine Department, UT Southwestern Medical Center, Dallas, TX
1:45 - 2:15 PM ET

Faith, Fungi and Fire: Mycotoxins
Felicia Wu, PhD, John A. Hannah Distinguished Professor in Food Safety, Toxicology, and Risk Assessment, Department of Food Science and Human Nutrition, College of Agriculture & Natural Resources, Michigan State University, East Lansing, MI
Eliza Dunn, MD, FACMT, Medical Affairs Lead, Bayer Crop Science, MO
2:15 - 2:45 PM ET
Break (30 min)
2:45 - 3:15 PM ET Moderated Poster Forum 2
3:15 - 3:45 PM ET Professional Development Workshop 1: Implementation of a Mobile Addiction Service for Overdose Prevention
Michael Pepin, BSc, Project Coordinator, University of Massachusetts Medical School, Worcester, MA
Kavita Babu, MD, Professor of Emergency Medicine, University of Massachusetts Medical School, Worcester, MA
3:45 - 4:30 PM ET Professional Development Workshop 2: Diversity, Equity & Inclusion
Trevonne Thompson, MD, FACEP, FACMT, Associate Dean of Admissions, University of Illinois College of Medicine at University of Illinois at Chicago, Chicago, IL
4:30 - 6:00 PM ET Annual ACMT Members Recognition & Awards Meeting

Saturday, March 12, 2022

9:50 - 10:00 AM ET Announcements
10:00 - 11:00 AM ET Platform Session 2 
11:00 - 11:30 AM ET Fab2 Antivenom and the Management of Snakebite: Lessons Learned and Questions Remaining
Meghan Spyres
, MD, FACMT, Clinical Associate Professor of Emergency Medicine, Banner – University Medical Center Phoenix, Phoenix, AZ
11:30 - 12:15 PM ET Ellenhorn Award | From There to Here: The Long and Winding Road
Steven A. Seifert
, MD, FACMT, Professor of Emergency Medicine, University of New Mexico; Medical Director, New Mexico Poison Center, Albuquerque, NM
12:15 - 12:45 AM ET Break (30 min)
12:45 - 1:15 PM ET
Moderated Poster Forum 3
1:15 - 2:15 PM ET
AACT Panel. MOUD Disorders: How to Manage Addiction Treatment in Complicated Patient Populations
Rachel Gorodetsky, PharmD, Assistant Professor, D'Youville School of Pharmacy; Consulting Clinical Toxicologist, University of Rochester Medical Center and Upstate New York Poison Center, Rochester, NY
Michael S. Toce
, MD, MS, Attending, Pediatric Emergency Medicine/Medical Toxicology, Boston Children's Hospital, Instructor of Pediatrics, Harvard Medical School, Boston, MA
2:15 - 2:45 PM ET Break (30 min)
2:45 - 3:15 PM ET Moderated Poster Forum 4
3:15 - 4:45 PM ET MedTox Case Panel: Case-Based Conundrums
4:45 - 5:00 PM ET
Break (15 min)
5:00 - 6:30 PM ET Open Mic Competition

Sunday, March 13, 2022

9:50 - 10:00 AM ET Announcements
10:00 - 11:00 AM ET Lightning Oral Session
11:00 - 11:20 AM ET EAPCCT International Session. European Drug Emergencies Network [Euro-DEN Plus]: Insights into Acute Recreational Drug Toxicity in Europe
Paul Dargan
, MD, MBBS, FACMT, Guy's and St. Thomas' NHS Foundation Trust, London, UK
11:20 - 11:40 AM ET MENATOX International Session. Clinical Effects of KHAT
Musa Alfaifi
, MBBS, Asir Central Hospital, Saudi Arabia
 11:40 - 12:00 PM ET APAMT International Session. Drugs of Abuse
Ashish Bhalla
, MD, FACMT, Professor of Medicine, Postgraduate Institute of Medical Education and Research, Chandigarh, Punjab, India
12:00 - 12:30 PM ET
Break (30 min)
12:30 - 1:00 PM ET
Moderated Poster Forum 5
1:00 - 2:30 PM ET
2:30 - 3:00 PM ET
Break (30 min)
3:00 - 3:45 PM ET

Microdosing and Macrodosing: Alternative Buprenorphine Initiation Strategies in the Fentanyl Era

Moderator: Lewis Nelson, MD, FACMT, Chair of the Department of Emergency Medicine, Rutgers New Jersey Medical School, Newark, NJ
Panelists:
Rachel Haroz, MD, Assistant Professor of Emergency Medicine, Cooper Medical School of Rowan University
Jeanmarie Perrone, MD, FACMT, Professor of Emergency Medicine at the Hospital of the University of Pennsylvania; Director, Division of Medical Toxicology, Department of Emergency Medicine, University of Pennsylvania, Philadelphia, PA
Rachel S. Wightman, MD, Director of Medical Toxicology Education, Department of Emergency Medicine, Assistant Professor of Emergency Medicine, Alpert Medical School of Brown University, Providence, RI
Michael Lynch, MD, FACMT, Medical Director, Pittsburgh Poison Center; Assistant Professor, Division of Medical Toxicology, Department of Emergency Medicine, University of Pittsburgh School of Medicine, Pittsburgh, PA

3:45 - 4:15 PM ET
Drug Shortages and Medical Toxicology – FDA Perspective
Robert G. Kosko Jr., PharmD, MPH, Senior Program Management Officer, Center for Drug Evaluation and Research, Drug Enforcement Agency, US Department of Health and Human Services
4:15 - 5:00 PM ET Childhood Blood Lead Testing Crisis: What CDC is Doing to Improve Testing Rates
Paul Allwood, PhD, MS, RS, Branch Chief, Lead Poisoning Prevention and Surveillance Branch (proposed), National Center for Environmental Health (NCEH), Centers for Disease Control and Prevention (CDC)
Perri Zeitz Ruckart, DrPH, MPH, Team Lead, Health Scientist, Program Development, Communications, and Evaluation Team, Lead Poisoning Prevention and Surveillance Branch (Proposed), Division of Environmental Health Science and Practice, National Center for Environmental Health, Centers for Disease Control and Prevention (CDC)